Alert archive / Nebraska / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 64, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 29, 2022, 6:40 PM MDT for 4 counties in Nebraska. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2022, 6:40 PM MDT (00:40 UTC)
- Expired
- May 29, 2022, 7:30 PM MDT
- In force
- 50 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Arthur County, NE, Grant County, NE, Hooker County, NE, McPherson County, NE
The radar
The North Platte radar (KLNX), 82 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 6:43 PM MDT | HAIL 1 | 3 S Three Mile Lake, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 3:06 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.7 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 780 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 2317 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
050
WUUS53 KLBF 300040
SVRLBF
NEC005-075-091-117-300130-
/O.NEW.KLBF.SV.W.0064.220530T0040Z-220530T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
740 PM CDT Sun May 29 2022
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Eastern Arthur County in west central Nebraska...
Southeastern Grant County in west central Nebraska...
Southwestern Hooker County in west central Nebraska...
Western McPherson County in west central Nebraska...
* Until 830 PM CDT/730 PM MDT/.
* At 739 PM CDT/639 PM MDT/, a severe thunderstorm was located 9
miles east of Arthur, moving north at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Arthur, Carr Lake, Lena, Sand Puddin Lake, Flatts, Big Lamunyon
Flats, Cogill Lake, East Cody Lake, Calora, Green Lake, Bucktail
Lake, Sand Beach Lake, Three Mile Lake, Pratt Lake, Diamond Bar
Lake, Spring Valley Lake and Bucktail.
This includes the following highways...
Highway 61 between mile markers 112 and 154.
Highway 92 between mile markers 165 and 187.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 4140 10129 4140 10172 4195 10184 4198 10118
TIME...MOT...LOC 0039Z 179DEG 28KT 4160 10151
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JWS1 follow-up statement
291
WWUS53 KLBF 300053
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
753 PM CDT Sun May 29 2022
NEC005-075-091-117-300130-
/O.CON.KLBF.SV.W.0064.000000T0000Z-220530T0130Z/
Arthur NE-Grant NE-Hooker NE-McPherson NE-
753 PM CDT Sun May 29 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM
CDT/730 PM MDT/ FOR EASTERN ARTHUR...SOUTHEASTERN GRANT...
SOUTHWESTERN HOOKER AND WESTERN MCPHERSON COUNTIES...
At 752 PM CDT/652 PM MDT/, a severe thunderstorm was located 16 miles
northeast of Arthur, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Arthur, Carr Lake, Lena, Sand Puddin Lake, Flatts, Big Lamunyon
Flats, Cogill Lake, East Cody Lake, Calora, Green Lake, Bucktail
Lake, Sand Beach Lake, Three Mile Lake, Pratt Lake, Diamond Bar Lake,
Spring Valley Lake and Bucktail.
This includes the following highways...
Highway 61 between mile markers 112 and 154.
Highway 92 between mile markers 165 and 187.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4140 10129 4140 10172 4195 10184 4198 10118
TIME...MOT...LOC 0052Z 204DEG 28KT 4170 10142
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 5:40 PM MDT, 1 hour earlier.
Area forecast discussion, May 29, 5:40 PM MDT, 1 hour before
Area Forecast Discussion National Weather Service North Platte NE 640 PM CDT Sun May 29 2022 .SHORT TERM...(This evening through Monday night) Issued at 318 PM CDT Sun May 29 2022 The main concern in the short term is with storm development later this afternoon and evening. There will be a two areas of focus for thunderstorm development. The frontal boundary across central Nebraska will be one area of focus for more surface based storm development. The main hazards will be hail, damaging winds and even a tornado potential. There will be a narrow corridor of modest low level CAPE values around 2000 to 3000 J/kg. This will generally be from Mills, NE southwestward to Dickens and east. A weak cap in the area is expected to erode this afternoon with daytime heating. Once this occurs can expect a few scattered thunderstorms to develop near the front. The mode of storm development will be supercellular and most likely discrete and possibly long tracked supercells. There is the potential for tornadic development across portions of far north central Nebraska into northeastern Nebraska, where the low level Helicity is the greatest. The second area of focus will be across western Nebraska as the cold front advances eastward. For this sector the main threats will be damaging winds and hail. Ongoing convection across Colorado and Wyoming will move eastward and are expected to strengthen. There is also the possibility of additional convection development in western and southwest Nebraska as well out ahead of the front. Storm wills intensify as the get into the better environment. CAPE will be marginal across western Nebraska around 600 to 1000 J/kg and around 1000 to 1600 J/kg generally east of HWY 83. There is some concern however that moisture is a little limited for areas across far western and southwest Nebraska as sfc dewpoints are only in the low to mid 40s, moisture increases to the east. Most of the severe thunderstorm activity should diminish by midnight. However, lingering showers and thunderstorms will still be possible through the overnight. There is a concern for some moderate to heavy rainfall across the northwest Sandhills and even a marginal potential across north central Nebraska. QPF values range from around 0.65 to 1.60 inches. As for Monday, there is the potential for more showers and thunderstorms, with chances lingering through the day as the cold front continues to advance east. Most showers and thunderstorms will remain below the severe threshold, however across north central Nebraska there is still a slight risk of a strong to severe storm. .LONG TERM...(Tuesday through Sunday) Issued at 318 PM CDT Sun May 29 2022 The next chance for precipitation will arrive on Wednesday night as an upper level trof moves through the area. An upper level ridge develops across the Western CONUS on Thursday, giving the High Plains a northwest flow through the first half of the weekend. By Sunday the flow will become more amplified. The cold front passage will keep temperatures cool through Wednesday, before temperatures begin to warm up towards the end of the week. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 640 PM CDT Sun May 29 2022 Thunderstorms will continue across the region through this evening and into early Monday morning. Some storms may be severe with large hail and strong winds as the primary threats. Visibility reductions should be expected in heavy rainfall from these storms. Storms move out of the area across the south by sunrise, but rain showers will linger across the north through Monday. Some light fog, visibility restrictions, and ceilings below 1000 feet are expected at KVTN for most of Monday. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Gomez LONG TERM...Gomez AVIATION...Kulik
Hazardous weather outlook, May 29, 2:28 PM MDT, 4 hours 12 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 328 PM CDT Sun May 29 2022 NEZ004>010-022>029-035>038-056>059-069>071-094-302030- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 328 PM CDT Sun May 29 2022 /228 PM MDT Sun May 29 2022/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Severe weather is likely late this afternoon and tonight across western and north central Nebraska. Damaging wind gusts in excess of 70 mph and very large hail greater than 2 inches are possible, and a tornado cannot be ruled out. Storm activity will begin late in the afternoon or early evening across western Nebraska and spread east and northeast throughout the evening. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. Thunderstorm activity from Sunday night may continue into Monday morning in north central Nebraska. Additional thunderstorm activity is possible in the afternoon across much of the forecast area. Large hail and strong winds are the primary threats. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather to the NWS. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Local storm report, May 29, 5:31 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
631 PM CDT SUN MAY 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 7 N MADRID 40.95N 101.54W
05/29/2022 E1.00 INCH PERKINS NE PUBLIC
QUARTER SIZE HAIL, 40 TO 50 MPH WIND, AND BLOWING DUST.
&&
JACLYN.GOMEZLocal storm report, May 29, 5:35 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
635 PM CDT SUN MAY 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND GST 7 N MADRID 40.95N 101.54W
05/29/2022 E60 MPH PERKINS NE PUBLIC
&&
JACLYN.GOMEZLocal storm report, May 29, 5:43 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
643 PM CDT SUN MAY 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND GST 10 N MADRID 40.99N 101.54W
05/29/2022 E60.00 MPH PERKINS NE PUBLIC
&&
JACLYN.GOMEZLocal storm report, May 29, 5:59 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
659 PM CDT SUN MAY 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM TSTM WND GST 3 S ANTIOCH 42.02N 102.62W
05/29/2022 E60 MPH SHERIDAN NE PUBLIC
&&
JACLYN.GOMEZLocal storm report, May 29, 6:01 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
701 PM CDT SUN MAY 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL 2 NNE ROSCOE 41.16N 101.59W
05/29/2022 M1.25 INCH KEITH NE TRAINED SPOTTER
&&
SNIVELYSpecial weather statement, May 29, 6:35 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service North Platte NE
735 PM CDT Sun May 29 2022
NEZ057>059-069-070-300115-
Chase NE-Hayes NE-Perkins NE-Lincoln NE-Keith NE-
735 PM CDT Sun May 29 2022
...Strong thunderstorms will impact portions of Perkins, southern
Keith, Chase, southwestern Lincoln and western Hayes Counties through
815 PM CDT/715 PM MDT/...
At 733 PM CDT/633 PM MDT/, Doppler radar was tracking weak
thunderstorms but containing strong winds along a line extending
from near Roscoe to 10 miles northeast of Lamar to 9 miles north of
Wray. Movement was east at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Blowing dust will reduce visibility.
Locations impacted include...
Imperial, Grant, Wauneta, Wallace, Madrid, Elsie, Lamar, Enders,
Enders Reservoir State Recreation Area, Champion, Crete, Chase,
Grainton, Center Dam Campground, Brandon, Wild Horse Spring,
Wanamaker State Wildfire Management Area, Area A Campground and
Church Grove Campground.
This includes Highway 61 between mile markers 25 and 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT/900
PM MDT/ for southwestern Nebraska.
&&
LAT...LON 4035 10205 4060 10205 4065 10201 4105 10202
4108 10098 4064 10101 4034 10130
TIME...MOT...LOC 0033Z 255DEG 55KT 4106 10157 4064 10179 4022 10226
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
JWSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 6:00 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 45 min |
| May 29, 6:35 PM MDT | Special Weather Statement | LBF | Chase, Perkins | 40 min |
| May 29, 6:44 PM MDT | Special Weather Statement | LBF | Cherry | 61 min |
| May 29, 6:47 PM MDT | Special Weather Statement | LBF | Loup | 28 min |
| May 29, 7:02 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Loup | 43 min |
| May 29, 7:07 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker, Logan, McPherson, Thomas | 38 min |
| May 29, 7:14 PM MDT | Special Weather Statement | LBF | Lincoln | 46 min |
| May 29, 7:20 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 25 min |
| May 29, 7:30 PM MDT | Special Weather Statement | LBF | Blaine | 45 min |
| May 29, 7:42 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Loup, Rock | 48 min |
| May 29, 7:42 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 63 min |
| May 29, 7:53 PM MDT | Special Weather Statement | LBF | Lincoln | 52 min |
| May 29, 8:12 PM MDT | Tornado Warning | LBF | Garfield, Holt, Loup | 48 min |
| May 29, 8:33 PM MDT | Special Weather Statement | LBF | Logan | 42 min |
| May 29, 8:36 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 39 min |
| May 29, 8:37 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Custer, Logan, Thomas | 38 min |
| May 29, 8:41 PM MDT | Tornado Warning | LBF | Garfield, Holt, Wheeler | 49 min |
| May 29, 8:56 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 19 min |
| May 29, 9:10 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 50 min |
| May 29, 9:11 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Custer, Loup, Rock | 49 min |
| May 29, 9:22 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 27 min |
| May 29, 9:38 PM MDT | Special Weather Statement | LBF | Keya Paha | 22 min |
| May 29, 9:50 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 40 min |
| May 29, 9:53 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Garfield, Holt, Loup, Rock | 52 min |
| May 29, 10:18 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 27 min |
| May 29, 10:24 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 51 min |
| May 29, 10:25 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 35 min |
| May 29, 10:37 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Garfield, Holt, Keya Paha, Rock, Wheeler | 68 min |
| May 29, 10:41 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 19 min |
| May 29, 10:58 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 32 min |
| May 29, 11:10 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 50 min |
| May 29, 11:11 PM MDT | Special Weather Statement | LBF | Sherman | 19 min |
| May 29, 11:30 PM MDT | Special Weather Statement | LBF | Custer | 30 min |
| May 29, 11:34 PM MDT | Areal Flood Advisory | LBF | Custer | 3 hr |
| May 29, 11:39 PM MDT | Special Weather Statement | LBF | Garfield | 36 min |
| May 29, 11:46 PM MDT | Areal Flood Advisory | LBF | Garfield | 3 hr |
| May 29, 11:50 PM MDT | Special Weather Statement | LBF | Loup | 25 min |
| May 29, 11:53 PM MDT | Special Weather Statement | LBF | Perkins | 37 min |
| May 30, 12:06 AM MDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 24 min |
| May 30, 12:11 AM MDT | Special Weather Statement | LBF | Wheeler | 49 min |
| May 30, 12:27 AM MDT | Special Weather Statement | LBF | Chase, Perkins | 33 min |
| May 30, 12:35 AM MDT | Special Weather Statement | LBF | Hayes | 25 min |
| May 30, 12:48 AM MDT | Special Weather Statement | LBF | Holt | 27 min |
| May 30, 12:53 AM MDT | Special Weather Statement | LBF | Blaine | 22 min |
| May 30, 12:53 AM MDT | Special Weather Statement | LBF | Chase, Hayes, Keith, Perkins | 37 min |
| May 30, 1:21 AM MDT | Special Weather Statement | LBF | Custer | 24 min |
| May 30, 1:28 AM MDT | Special Weather Statement | LBF | Lincoln | 32 min |
| May 30, 1:57 AM MDT | Special Weather Statement | LBF | Custer | 33 min |
| May 30, 1:58 AM MDT | Special Weather Statement | LBF | Hooker, McPherson | 32 min |
| May 30, 2:10 AM MDT | Special Weather Statement | LBF | Lincoln | 20 min |
| May 30, 2:22 AM MDT | Special Weather Statement | LBF | Hooker, Thomas | 23 min |
| May 30, 3:12 AM MDT | Special Weather Statement | LBF | Garfield, Wheeler | 33 min |
| May 30, 3:27 AM MDT | Special Weather Statement | LBF | Cherry | 48 min |
| May 30, 3:46 AM MDT | Severe Thunderstorm Warning | LBF | Holt | 20 min |
| May 30, 5:32 AM MDT | Special Weather Statement | LBF | Logan | 28 min |
| May 30, 5:35 AM MDT | Special Weather Statement | LBF | Hayes | 25 min |
| May 30, 5:43 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan | 32 min |
| May 30, 6:03 AM MDT | Special Weather Statement | LBF | Lincoln | 27 min |
| May 30, 6:15 AM MDT | Special Weather Statement | LBF | Blaine | 30 min |
| May 30, 6:30 AM MDT | Special Weather Statement | LBF | Lincoln | 30 min |
| May 30, 6:57 AM MDT | Special Weather Statement | LBF | Rock | 33 min |
| May 30, 6:58 AM MDT | Special Weather Statement | LBF | Logan | 32 min |
| May 30, 7:25 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Custer, Loup, Rock | 80 min |
| May 30, 7:41 AM MDT | Special Weather Statement | LBF | Boyd | 49 min |
| May 30, 8:31 AM MDT | Severe Thunderstorm Warning | LBF | Boyd, Brown, Holt, Keya Paha, Rock | 74 min |
| May 30, 9:50 AM MDT | Special Weather Statement | LBF | Boyd | 25 min |
| May 30, 9:52 AM MDT | Special Weather Statement | LBF | Holt | 38 min |
| May 30, 9:56 AM MDT | Severe Thunderstorm Warning | LBF | Holt | 49 min |
| May 30, 10:15 AM MDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 45 min |
| May 30, 10:43 AM MDT | Special Weather Statement | LBF | Holt | 17 min |
| May 30, 10:47 AM MDT | Special Weather Statement | LBF | Loup, Rock | 43 min |
| May 30, 11:00 AM MDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 30 min |
| May 30, 11:16 AM MDT | Special Weather Statement | LBF | Holt | 44 min |
| May 30, 11:48 AM MDT | Special Weather Statement | LBF | Boyd, Holt | 42 min |
| May 30, 12:27 PM MDT | Special Weather Statement | LBF | Boyd | 33 min |
| May 30, 1:38 PM MDT | Special Weather Statement | LBF | Chase, Frontier, Hayes | 67 min |
| May 30, 2:16 PM MDT | Special Weather Statement | LBF | Holt, Rock | 44 min |
| May 30, 2:44 PM MDT | Special Weather Statement | LBF | Wheeler | 16 min |
| May 30, 2:58 PM MDT | Special Weather Statement | LBF | Boyd | 32 min |
| May 30, 4:03 PM MDT | Special Weather Statement | LBF | Wheeler | 27 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.